Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Libido is low, no sexual energy. Suggest supplements. Multivitamins help?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 537 Questions
Hello, my name is XXXXXXX I am about to turn 41 in January, and i've noticed that my libido is low. I don't have the sexual energy like i had. I am in good shape, maybe could loose a few lbs, but i'm tall 6'4" and i weigh 226. Are there any supplements i can take. I currently take a multivitamin. Please help me get my sexual energy back. Do i need to try the cialis's etc? Thanks
Posted Tue, 8 May 2012 in General Health
Answered by Dr. Sujeet N Charugulla 5 hours later
Hello and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

Sexual energy most likely would be the result of sluggishness of your higher BMI of your body composition. Supplements are not proven with FDA. Cialis would need a look at your medical findings first. It is not advisable for all and has certain side effects which make some ineligible to use.

The first thing I can suggest you is some good exercise routine and trim back your body from overweight now to normalcy. Then as your lifestyle combined with known aphrodisiacs like garlic and the likes on short term might give you benefits.

Step 2 can require visiting a specialist XXXXXXX if you really tried and not got results from the first step.

I am sure with the right changes in your lifestyle, you would make it.

Let me know if I have missed out any other concern in your question.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions.


Dr Sujeet N Charugulla, MBBS, MD
Consultant Physician.
Above answer was peer-reviewed by
Follow-up: Libido is low, no sexual energy. Suggest supplements. Multivitamins help? 2 hours later
Sir thank you very much. I am in the process of trying to get below 204lbs. I am in the military and i have been deployed for the last 8 months. I also have done some frequent masturbation, and i'm not sure if that takes away from my libido. I was in a situation about a month ago and i didn't get excited with a female. Very embarrasing. So the Garlic will help? Is there anything else? What is the best way in incorporate the garlic, ie: Garlic powder, fresh garlic etc? The supplements i take are daily multivitamins from GNC. Thanks
Answered by Dr. Sujeet N Charugulla 8 hours later

Thanks for the reply.

Yes, frequent masturbation is known to cause loss of libido.

Garlic has aphrodisiac property. You can try many in the plant kingdom - no harm.

Fresh is always good.

Multivitamins have no absolute proof of efficacy in libido, they are only licensed for vitamin deficiencies.

You should do well with above measures.

Hope, this helps. Please accept my answer in case you have no follow up queries.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor